# SDR REXA2014032100320

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 29,189 hours, 26,728 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Check Valve
- Condition: Faulty
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MSG ON RETRACTION NOSE GEAR NOT RETRACTING.  PERFORMED SERVICING OG NLG SHOCK STRUT IAW 12-12-610-803 WITH FLUSHING OUT SHOCK STRUT.  R & R CHECK VLV ON NOSE STRUT IAW AMM 32-21-01.  PERFORMED LG EXT & RETRACTION SEVERAL TIMES IAW AMM 32-30-00-710-802.  CHECKED GAPS ON PROXIMITY SENSORS ON NLG ASSEMBLY IAW AMM 32-61-05 WITH NO DEFECTS NOTED & NO LEAKS NOTED.  ACFT IS READY FOR AIRWORTHY SERVICE.  THIS CLEARS DEF 003329-2014.
